# SDR UPS04M42277

- Difficulty date: February 26, 2004
- Submitted: April 26, 2004
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft time: 33,607 hours, 5,223 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  HORIZONTAL STAB LT NR 33 BARREL NUT HOLE FOUND CORROSION ON BOTTOM, SIDEWALL AND BEARING SURFACE.     CORROSION AT BOTTOM OF HOLES NR 33 LT REMOVED PER SRM 51-21-01 VOL II REV 34. MATERIAL REMOVED 0.047 IS WITHIN LIMIT PER EN1065-04.   BARREL NUT HOLE REPAIRED PER EN1065-04.  BUSHING FABRICATED AND INSTALLED  PER EO MD11-5510-19409D. (REF. UPS ENGINEERING FILE NR MD11-55-20017).
